# SDR CALA2023051201484

- Difficulty date: May 1, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 65,725 hours, 20,437 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: NA
- Condition: Missing
- Location: Rh Wing No. 6
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NO. 6 FLAP TRACK AFT FAIRING FWD LH ATTACH PLATE IS MISSING. SEE PIC AFT FLAP TRACK FAIRING REMOVED. FLAP TRACK FAIRING REMOVED PER CDL27C 486,DELIVERED TO LAX STORES RIGHTWING #6 AFT FLAP FAIRING, ADD EMP:U107479,U232924 DISPATCH DESK: 3355 TOMC APPROVES RH WING FLAP TRACK FAIRING #6 AFT MISSING PER CDL 27C .NOTE: THE AFT SECTION MAY BE REMOVED ALONE ADD IMAGE IPC REF 27-51-30-01 PARTS NEEDED ITEM251,260,265,285,287,290,295,301 NOTE FAIRING # ITEM WITH AFT FAIRING ADJUSTMENT TEST DUE TO AIRCRAFT POWER DEACTIVATED FOR MAINTENANCE. REPLACED RH WING NO. 6 FLAP TRACK AFT FAIRING FWD LH ATTACH PLATE IAW AMM 27-51-30 UP TO STEP E (14).  UNABLE TO PROCEED REPLACED, ADJUSTED, AND OPS CHECKED FLAP TRACK FAIRING IAW AMM 27-51-30.
